# SDR 97ZZZX1772

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corrosion
- Location: Bs 130/140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND ON THE SUB-FLOOR BETWEEN STA 130 AND STA 140 BL 13R.  REMOVED CORRODED AREA, FABBED UP DOUBLER AND FILLER IAW DC9 SRM 51-10-4.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED DOUBLER AND FILLER IAW DC9 SRM 51-30-2.  (MATERIAL DIMENSIONS 28.75 INCHES BY 2.75 INCHES, 2 EACH.)
